Couldn't find what you looking for?

TRY OUR SEARCH!


I have started using Oxycodone since my doctor has prescribed it to me. I had felt some severe pain after I have had dental surgery and it helped me a lot. But after few days, I started to feel something like a spasm in my stomach. Does Oxycodone cause organ spasm?

Loading...


First of all, there is something about Oxycodone. Oxycodone is in a class of drugs called narcotic analgesics and it is a pain reliever. It is used to relieve moderate to moderate-to-severe pain, also postpartum, postoperative and dental pain. It can cause some side effects like upset stomach, constipation, dry mouth, rapid or slow heartbeat, trouble breathing, hives, skin rash, hallucinations, yellowing of the skin or eyes, headaches, vomiting, dizziness, tiredness, muscle twitches, sweating, itching, decreased urination, decreased sex drive... After all this told, I must say that you must visit your doctor immediately, specially, if the symptoms are severe or do not go away.
Reply

Loading...